Lacunary Interpolation by Spline function (0,3) Case


 Rostam K. S.1, & Karwan H.J2

College of Engineering, Salahaddin University, 2 College of Science, University of Sulaimani



Abstract

The object of this paper is to obtain the existence, uniqueness and error bounds of quintic deficient splines interpolating the data (0,3).


Keywordslacunary interpolation.



References

[1]Bokhari, M. A., Dikshit, 11. P. and Sharma, A: Birkhoff interpolation on some perturbed roots of unity, Numerical Algorithms 2000, 25(1/4) 47-62

[2] Lenard, M.: Modified (0,2)-interpolation on the roots of Jacobi polynomials, 1(Explicit formulae), Acta Math. Hangar 1999, 84(4) 317-327. 

[3] ]Mcir, A. and Sharm, A. : Lacunary interpolation by splines SIAM J. Nume. Anal. 1973, 10 (3) 433-442. 

[4]Prasad, ,J, and Varma, A.K : Lacunizy interpolation by splines„, SIAM J. Nume. Anal 1979,16 (6) 1075-1079. 

[5] Saeed, R. K. Study of Launacry Interpolation by splines, M. Sc. thesis, Unversity Salahaddin ,College of Scince,( 1990). 

[6]Sharma,A., Szabados, J.,Underhill, B.. and Varma, A. K.: On some general lacunary interpolation problems, Approx. theory 1996, 87(2), 194-219.

[7] Swartz, B.•K: and Varga, R. S. A note on Lacunary Interpolation by Splines, SAIM.J. Nwne. Anal. 1973,10 (1) 443-447.

[8] Varma,A.K. Lacunary interpolation by SpIines,I,Acto. Math..Acad.Sci.Hungar 1987 31(34) 185-192. - 

[9]Varma. A.K. Lacunary Interpolation by Splines, II, Acta . Math . Acad . Sci. Hangar. 1973,51(34) 193-203